Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 510314, 11 pages
http://dx.doi.org/10.1155/2011/510314
Research Article

Semilinear Volterra Integrodifferential Problems with Fractional Derivatives in the Nonlinearities

1Université de la Rochelle, Avenue Michel Crépeau, 17042 La Rochelle Cedex 1, France
2Department of Mathematical Analysis and Numerical Mathematics, Faculty of Mathematics, Comenius University, Mlynska Doliná, 84248 Bratislava, Slovakia
3Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 29 January 2011; Accepted 7 April 2011

Academic Editor: Allan C. Peterson

Copyright © 2011 Mokhtar Kirane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bahaj, “Remarks on the existence results for second-order differential inclusions with nonlocal conditions,” Journal of Dynamical and Control Systems, vol. 15, no. 1, pp. 27–43, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Benchohra and S. K. Ntouyas, “Existence of mild solutions of second order initial value problems for delay integrodifferential inclusions with nonlocal conditions,” Mathematica Bohemica, vol. 127, no. 4, pp. 613–622, 2002. View at Google Scholar · View at Zentralblatt MATH
  3. M. Benchohra and S. K. Ntouyas, “Existence results on the semiinfinite interval for first and second order integrodifferential equations in Banach spaces with nonlocal conditions,” Acta Universitatis Palackianae Olomucensis, Facultas Rerum Naturalium, Mathematica, vol. 41, pp. 13–19, 2002. View at Google Scholar · View at Zentralblatt MATH
  4. M. Benchohra and S. K. Ntouyas, “Existence results for multivalued semilinear functional-differential equations,” Extracta Mathematicae, vol. 18, no. 1, pp. 1–12, 2003. View at Google Scholar · View at Zentralblatt MATH
  5. L. Byszewski and V. Lakshmikantham, “Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space,” Applicable Analysis, vol. 40, no. 1, pp. 11–19, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. E. Hernandez, “Existence of solutions to a second order partial differential equation with nonlocal conditions,” Electronic Journal of Differential Equations, vol. 2003, no. 51, 10 pages, 2003. View at Google Scholar · View at Zentralblatt MATH
  7. M. E. Hernandez, H. R. Henríquez, and M. A. McKibben, “Existence of solutions for second order partial neutral functional differential equations,” Integral Equations and Operator Theory, vol. 62, no. 2, pp. 191–217, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. C. Travis and G. F. Webb, “Compactness, regularity, and uniform continuity properties of strongly continuous cosine families,” Houston Journal of Mathematics, vol. 3, no. 4, pp. 555–567, 1977. View at Google Scholar · View at Zentralblatt MATH
  9. C. C. Travis and G. F. Webb, “Cosine families and abstract nonlinear second order differential equations,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 32, no. 1-2, pp. 76–96, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993.
  11. R. Gorenflo and S. Vessella, Abel Integral Equations: Analysis and Applications, vol. 1461 of Lecture Notes in Mathematics, edited by A. Dold, B. Eckmann and F. Takens, Springer, Berlin, Germany, 1991.
  12. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Jan van Mill, Ed., Elsevier, Amsterdam, The Netherlands, 2006.
  13. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley and Sons, New York, NY, USA, 1993.
  14. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974.
  15. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  16. C. C. Travis and G. F. Webb, “An abstract second-order semilinear Volterra integro-differential equation,” SIAM Journal on Mathematical Analysis, vol. 10, no. 2, pp. 412–424, 1979. View at Publisher · View at Google Scholar